# SDR ABXA030120

- Difficulty date: March 18, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,639 hours, 25,726 cycles
- Engine: Pwa JT3D7
- Engine time: 58,441 hours, 17,099 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 4
- Part time: 2,148 hours, 1,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, THE NR 4 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  NR 4 OIL PRESSURE NOTED TO BE 32 PSI.  WHEN POWER REDUCED, OIL PRESSURE WAS 20 PSI.  SHUT DOWN THE NR 4 ENGINE AT 1036Z.  WINDMILLING OIL PRESSURE 8-10 PSI IN CLIMB AND CRUISE.  AIRCRAFT FERRIED TO ILN WHERE MAINTENANCE REPLACED THE NR 4 ENGINE IAW JOB CARD 8090507 AND DC-8 MM.  TRIMMED ENGINE IAW DC8-8A AND 8B.
